# SDR SWIA200414196

- Difficulty date: November 1, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 25,008 hours, 32,850 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED BY PILOT AND COPILOT SEAT RAILS, FRAME 13 AND FWD, ITEM FOUND AT C-CHECK INSPECTION.   BLENDED OUT CORROSION AND ASSESSED IAW EMB 120 SRM 53-00-00 AND 53-10-10; MATERIAL LOSS = .003 WITHIN LIMITS IAW EMB SRM.
